Jump to content
Thai Visa Forum

Nine student nurses suffer side effects after Sinovac vaccination


Recommended Posts

  • Replies 202
  • Created
  • Last Reply

Top Posters In This Topic

Top Posters In This Topic

Popular Posts

Pillows, really? Who writes this <deleted>?  

This ones going to be like a dog-whistle for the Anti-vaxxers !!! 

This is exactly what I get every times, when I see the word SINOVAC.🤨

Posted Images

Posted (edited)
3 hours ago, richard_smith237 said:

This ones going to be like a dog-whistle for the Anti-vaxxers !!! 

 

555 And yet the first one on damage control? Why it is the cheer leader captain in person 🤨

 

No worries 9% problematic is not too bad for the China Vac....You can cheer others with 91% as super effective 😉

 

 

Edited by meechai
  • Like 1
  • Thanks 1
  • Sad 1
Link to post
Share on other sites
Posted (edited)

The one, single person who I know who got two doses of Sinovac experienced a feeling of itchiness (no visible rash) on her torso which subsided after ~ 30 hours. On her second dose she had numbness/tingling in her extremeties (fingers/hands, toes/feet) for ~ 1 day. She's fine now.

 

 

 

 

 

 

Edited by mtls2005
  • Thanks 1
Link to post
Share on other sites
1 hour ago, ThailandRyan said:

Still not approved by Who or the CDC amongst others. Yet used primarily here.

They got emergency approval last Friday

  • Haha 1
Link to post
Share on other sites
4 hours ago, RichardColeman said:

Batch of Sinovac ? Nuff said.

 

 

Sinovac not approved by W.H.O. World Health Orginisationc but OK to use in Thailand 

  • Like 2
Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Recently Browsing   0 members

    No registered users viewing this page.


×
×
  • Create New...